MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,EXCEL,18",PERM ARM,SA, 300 LB

Medline Industries, LP MEDLINE; WC,EXCEL,18",PERM ARM,SA, 300 LB
Catalog Number MDS806150D
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wheelchair does not sit properly/evenly on the floor and the wheels are uneven.
 
Additional Manufacturer Narrative
Per the customer, the wheelchair does not sit properly/evenly on the floor and the wheels are uneven; it was received this way, and there was no shipping damage.A video was requested, but no samples, pictures or videos were received.The complaint could not be confirmed.Without a sample received, it is difficult to determine a true root cause for the reported issue; the division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,18",PERM ARM,SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50884481
Report Number1417592-2026-50017
Device Sequence Number10664269
Product Code IOR
UDI-Device Identifier00080196718675
UDI-Public00080196718675
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806150D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown